Corrigendum to “An isoperimetric inequality for a nonlinear eigenvalue problem” [Ann. I. H. Poincaré – AN 29 (1) (2012) 21–34]
Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 2, p. 485-457
The full text of recent articles is available to journal subscribers only. See the article on the journal's website
@article{AIHPC_2015__32_2_485_0,
     author = {Croce, Gisella and Henrot, Antoine and Pisante, Giovanni},
     title = {Corrigendum to ``An isoperimetric inequality for a nonlinear eigenvalue problem'' [Ann. I. H. Poincar\'e -- AN 29 (1) (2012) 21--34]},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {32},
     number = {2},
     year = {2015},
     pages = {485-457},
     doi = {10.1016/j.anihpc.2014.04.006},
     zbl = {1332.49041},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2015__32_2_485_0}
}
Croce, Gisella; Henrot, Antoine; Pisante, Giovanni. Corrigendum to “An isoperimetric inequality for a nonlinear eigenvalue problem” [Ann. I. H. Poincaré – AN 29 (1) (2012) 21–34]. Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 2, pp. 485-457. doi : 10.1016/j.anihpc.2014.04.006. http://www.numdam.org/item/AIHPC_2015__32_2_485_0/

[1] G. Croce, A. Henrot, G. Pisante, An isoperimetric inequality for a nonlinear eigenvalue problem, Ann. Inst. Henri Poincaré, Anal. Non Linéaire29 (1) (2012) 21–34. | Numdam | MR 2876245 | Zbl 1243.49048

[2] A. Greco, M. Lucia, Laplacian eigenvalues for mean zero functions with constant Dirichlet data, Forum Math. 20 (5) (2008) 763–782. | MR 2445117 | Zbl 1151.35062

[3] A.I. Nazarov, On symmetry and asymmetry in a problem of shape optimization, arXiv:1208.3640, 2012.